# SDR DXTA2021060343080

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 608A0205
- Aircraft time: 1,845 hours, 1,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: P7300152
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WOULD NOT OPEN AFTER LANDING. ELECTRICAL SWITCH SEEMED TO NOT ENGAGE RELEASE WHEN PRESSED. AFTER POWER DOWN AND POWER BACK ON THE DOOR WAS ABLE TO OPEN. // SIGNOFF//  UPON T/S REMOVED MED STEP COVER AND SIDE COVERS. ACCESS MED HANDLE ASSY AND NOTED WIRE AT MED PUSH BUTTON ELECTRICAL SWITCH BROKEN OFF AT SOLDERING JOINT. INSPECTED MED WIRING AND ROUTING AND NO OTHER DEFECTS NOTED. WIRES PROPERLY ROUTED ANS SECURED. RELAYED MESSAGED OVER TO MCC. PUSH BUTTON SWITCH ON ORDER. REMOVED DAMAGED SWITCH AND TRIMMED WORES TO RELEIVE STRESS ON SOLDER JOINTS INSTALLED NEW SWITCH IAW CE680A 52-70-20 OPS CHECK GOOD
